MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  S-ROM*SHAFT HAMMER SLIDE; HIP INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910  S-ROM*SHAFT HAMMER SLIDE; HIP INSTRUMENTS : IMPACTION INSTRUMENTS
Catalog Number 531206
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the s-rom slap hammer broke while extracting the stem.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summaryexamination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7960843
Report Number1818910-2018-72368
Device Sequence Number1739500
Product Code HWB
UDI-Device Identifier10603295171560
UDI-Public10603295171560
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number531206
Device Lot NumberAB0503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/23/2018
11/15/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date10/29/2018
11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1